Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 20, NWS San Angelo, TX

April 13, 2007Haskell County, Texas

NWS San Angelo, TX issued this tornado warning at Apr 13, 2007, 1:28 PM CDT for Haskell County, Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 1:28 PM CDT (18:28 UTC)
Expired
Apr 13, 2007, 2:00 PM CDT
In force
32 min
Issued by
NWS San Angelo, TX
Area
Counties, with a storm outline in the text

County Haskell County, TX

The radar

The Dyess AFB radar (KDYX), 99 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 1:45 PM CDTTORNADO3 Nne Rule, TXPUBLIC REPORTED BRIEF TORNADO TOUCHDOWNS 9 MILES NORTHWEST OF HASKELL. THIS REPORT WAS RELAYED TO THE NWS BY KTXS TV STATION LOCATED IN ABILENE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 12:27 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 6.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
635 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 131829
TORSJT
TXC207-131900-
/O.NEW.KSJT.TO.W.0020.070413T1828Z-070413T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
128 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HASKELL COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 200 PM CDT

* AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES WEST OF
  RULE...OR ABOUT 17 MILES WEST OF HASKELL...MOVING NORTHEAST AT 30
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RULE BY 140 PM CDT...
  ROCHESTER BY 150 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
WEST CENTRAL TEXAS.

LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977

$$
2 follow-up statements
000 
WWUS54 KSJT 131838
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
137 PM CDT FRI APR 13 2007

TXC207-131900-
/O.CON.KSJT.TO.W.0020.000000T0000Z-070413T1900Z/
HASKELL TX-
137 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN HASKELL COUNTY...

AT 132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR RULE...OR ABOUT 12
MILES WEST OF HASKELL...MOVING NORTHEAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  ROCHESTER BY 145 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER 
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS 
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN 
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977

$$
000 
WWUS54 KSJT 131847
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
146 PM CDT FRI APR 13 2007

TXC207-131900-
/O.CON.KSJT.TO.W.0020.000000T0000Z-070413T1900Z/
HASKELL TX-
146 PM CDT FRI APR 13 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN HASKELL COUNTY...

AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ROCHESTER...OR 
ABOUT 10 MILES NORTHWEST OF HASKELL...MOVING NORTHEAST AT 55 MPH.

THE TORNADO WILL IMPACT THE TOWN OF WEINERT.

IF YOU LIVE IN WEINERT...TAKE COVER NOW.  

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR 
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER 
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3332 9998 3307 9999 3321 9963 3340 9977

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:34 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 13, 12:34 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1234 PM CDT FRI APR 13 2007

.AVIATION...
SCATTERED TO BROKEN COVERAGE OF THUNDERSTORMS IS EXPECTED
ACROSS THE NORTHERN HALF OF WEST CENTRAL TEXAS THIS
AFTERNOON. STORM COVERAGE ACROSS THE SOUTHERN HALF OF
THE AREA WILL BE MORE ISOLATED. WITH THE STRENGTH OF
THE APPROACHING UPPER LEVEL LOW AND DRYLINE ADVANCING
EASTWARD INTO WEST CENTRAL TEXAS...SOME OF THE STORMS
COULD BE SEVERE. GUSTY SOUTH WINDS WILL OCCUR AHEAD
OF THE DRYLINE. GUSTY WEST WINDS WILL FOLLOW PASSAGE OF THE
DRYLINE LATER THIS AFTERNOON AND EVENING. GUSTY NORTHWEST
WINDS WILL FOLLOW PASSAGE OF A COLD FRONT TONIGHT. IN THE
POST-FRONTAL AIRMASS...LOW CLOUDS WITH CEILINGS OF 3000-3500 FT
WILL LIKELY MOVE DOWN INTO THE BIG COUNTRY AND NORTHERN CONCHO
VALLEY LATE TONIGHT INTO SATURDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 1018 AM CDT FRI APR 13 2007/

UPDATE...
WE ARE MONITORING TRENDS THIS MORNING...AND IT APPEARS THAT
THE DRYLINE WILL BE SLOWER TO ADVANCE EAST ACROSS OUR AREA
THAN THE MODELS INDICATED. THE DRYLINE IS NOW STARTING MIX
EASTWARD ACROSS FAR WEST TX. SHOULD START TO ACCELERATE AND
REACH OUR WESTERN COUNTIES NOON-1 PM...AND ADVANCE INTO OUR
EASTERN COUNTIES BY 4 PM. DEEP MOISTURE HAS SURGED NORTHWARD AHEAD
OF THE DRYLINE AND DEWPOINTS HAVE CLIMBED INTO THE LOWER TO MID
60S ACROSS WEST CENTRAL TEXAS. ALSO WATCHING FOR WHERE THE
SURFACE LOW...CURRENTLY JUST SOUTHWEST OF LUBBOCK...WILL TRACK
THIS AFERNOON. GIVEN THE AMOUNT OF ELEVATED CONVECTION IN OKLAHOMA
AND THE COLDER AIR NORTH OF THE BOUNDARY...WILL BE WATCHING TO SEE
IF THE BOUNDARY SAGS A BIT SOUTH INTO NORTH TX THIS AFTERNOON.
SURFACE LOW SHOULD TRACK EAST ALONG THIS BOUNDARY...AND LOW-LEVEL
HELICITY WILL BE ENHANCED WHERE THIS OCCURS. THIS MAY BE NEAR OR
JUST NORTH OF HASKELL/THROCKMORTON COUNTIES. WITH THE SURFACE
HEATING/DESTABILIZATION AND THE ARRIVAL OF THE MID/UPPER LEVEL
FORCING ALONG WITH THE VERTICAL SHEAR...IT NOW APPEARS THAT THE
SEVERE WEATHER THREAT IS INCREASED ACROSS OUR REGION THIS
AFTERNOON (ESPECIALLY ACROSS EASTERN HALF OF WEST CENTRAL TEXAS).
WE HAVE UPDATED THE FORECAST TO INCREASE POPS AND MENTION SEVERE
WORDING.

PREV DISCUSSION... /ISSUED 713 AM CDT FRI APR 13 2007/

AVIATION...
SEVERE THUNDERSTORM WATCH 132 WAS ALLOWED TO EXPIRE AT 7 AM.
COULD STILL SEE THUNDERSTORMS DEVELOP THROUGH 17Z MAINLY ALONG
AND NORTH OF I20. THEN AFTER 17Z...ISOLATED TO SCATTERED SEVERE
TSTORMS COULD DEVELOP ALONG AND EAST OF THE DRY LINE FROM ABI TO
SAN ANGELO TO SONORA. WILL LIKELY CONTINUE WITH MVFR CIGS...STRONG
GUSTY WINDS...HEAVY RAIN LOWERING VISIBILITIES TO NEAR IFR IN THE
VICINITY OF TSTORMS THROUGH TODAY. MAIN SEVERE THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS. EXPECT IMPROVEMENT TO VFR AFTER 03Z.

PREV DISCUSSION... /ISSUED 316 AM CDT FRI APR 13 2007/

SHORT TERM...
CENTER OF UPPER LEVEL LOW PRESSURE SYSTEM IS OVER SOUTHERN ARIZONA
THIS MORNING AND WILL RAPIDLY KICK NORTHEAST ACROSS CENTRAL NEW
MEXICO AND WILL BE OVER THE NORTHERN TEXAS PANHANDLE BY THIS
EVENING. SURFACE CONVERGENCE IS NOTED ALONG A DISCRETE DRYLINE
THAT EXTENDS FROM THE BIG BEND AREA INTO SOUTHEASTERN NEW MEXICO
THIS MORNING WITH ONGOING CONVECTIVE ACTIVITY GENERATED ON THE
NOSE OF A LLJ OVER THE NORTHERN PERMIAN BASIN AND INTO THE
SOUTHERN TEXAS PANHANDLE. SEVERE THUNDERSTORM WARNING CONTINUES
THROUGH 7 AM FOR THE BIG COUNTRY AND THE CONCHO VALLEY AS FURTHER
DEVELOPMENT REMAINS POSSIBLE OVER THE PERMIAN BASIN. RAINFALL
CHANCES WILL END IN THE SOUTHWESTERN CWA THIS MORNING WITH THE
BEST CHANCES REMAINING OVER THE NORTHERN AND EASTERN COUNTIES
THROUGH THE REMAINDER OF THE MORNING. A COLD FRONT WILL PUSH
THROUGH THE AREA THIS AFTERNOON...HAVE POSTED A LAKE WIND ADVISORY
FOR THE CONCHO VALLEY AND SOUTHERN BIG COUNTRY FOR THIS AFTERNOON
IN THE WAKE OF THE COLD FRONT. RED FLAG WARNING IS ALSO POSTED FOR
THIS AFTERNOON ALONG OUR WESTERN TIER OF COUNTIES.

LONG TERM...
UPPER RIDGING WILL BUILD IN BEHIND THE DEPARTING UPPER LOW
PRESSURE SYSTEM AND WILL DOMINATE OUR WEATHER PICTURE INTO THE
FIRST OF THE WEEK. ANOTHER LOW PRESSURE SYSTEM WILL DIG IN BEHIND
THE UPPER RIDGE WITH ITS PROJECTED TRACK FURTHER NORTH THAN THE
CURRENT SYSTEM. IF THIS HOLDS...BEST DYNAMICS FOR ASSOCIATED
RAINFALL SHOULD REMAIN TO THE NORTH OF THE AREA AS THE SYSTEM
PUSHES ANOTHER COLD FRONT THROUGH THE AREA ON TUESDAY. HAVE
ELECTED TO DROP THE MENTION OF RAINFALL ASSOCIATED WITH THIS NEXT
SYSTEM. UPPER LEVEL HIGH PRESSURE WILL DOMINATE THE AREA THROUGH
THE REMAINDER OF THE EXTENDED WITH NO RAINFALL AND TEMPERATURES AT
SEASONAL NORMS WITH HIGHS IN THE LOWER 80S AND LOWS IN THE MID 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 79  41  59  38 /  40  10   0   0
SAN ANGELO 	 79  40  66  37 /  30  10   0   0
JUNCTION 	 82  45  66  36 /  30  20   0   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR COKE-CONCHO-
NOLAN-RUNNELS-TAYLOR-TOM GREEN.

RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR COKE-CROCKETT-
FISHER-IRION-NOLAN-STERLING-TOM GREEN.

&&
Hazardous weather outlook, Apr 13, 10:48 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
1048 AM CDT FRI APR 13 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-141600-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
1048 AM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...TODAY AND TONIGHT
THE BEST CHANCE FOR SEVERE THUNDERSTORMS APPEARS TO BE ALONG
AND EAST OF A LINE FROM SWEETWATER TO SAN ANGELO. THE MAIN SEVERE
WEATHER HAZARDS EXPECTED INCLUDE LARGE HAIL...DAMAGING WINDS OF 60
MPH OR GREATER...AND TORNADOES.

THE SEVERE WEATHER THREAT IS EXPECTED TO BEGIN FROM SWEETWATER TO
SAN ANGELO DURING THE EARLY AFTERNOON HOURS AND THEN PROGRESS TO
THE EAST THROUGHOUT THE DAY TODAY...MOVING INTO THE HEARTLAND
DURING THE LATE AFTERNOON.

A RED FLAG WARNING IS IN EFFECT FROM 1 PM THROUGH 8 PM THIS
AFTERNOON FOR AREAS ALONG AND WEST OF A LINE FROM OZONA... TO SAN
ANGELO...TO ROBY. WEST WINDS OF 18 MPH OR GREATER AT 20 FEET WILL
COMBINE WITH RELATIVE HUMIDITY VALUES OF 20 PERCENT OR LESS TO
CREATE HAZARDOUS FIRE WEATHER CONDITIONS. FIRES WILL HAVE THE
POTENTIAL TO GROW RAPIDLY AND SPREAD QUICKLY UNDER THESE
CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
COLD TEMPERATURES NEAR 35 ARE POSSIBLE BY SUNDAY MORNING.
A FEW AREAS OF SCATTERED FROST ARE POSSIBLE BY SUNDAY MORNING
OVER MUCH OF WEST CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED EARLY THIS AFTERNOON.

In the hours before

Special weather statement, Apr 13, 12:14 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1214 PM CDT FRI APR 13 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-131915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
1214 PM CDT FRI APR 13 2007

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE BY 1 PM CDT...

AT 1200 PM CDT...SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPED
FROM ASPERMONT TO COLORADO CITY ALONG THE DRY LINE. AS THESE
STORMS MOVE EAST THEY COULD QUICKLY BECOME SEVERE AND PRODUCE
LARGE HAIL AND DAMAGING WINDS.

THESE STORMS COULD IMPACT AN AREA ALONG AND WEST OF A LINE FROM HASKELL
TO ROBY TO SWEETWATER AND STERLING CITY BY 1 PM.

BE PREPARED FOR POSSIBLE WARNINGS.
Special weather statement, Apr 13, 12:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1257 PM CDT FRI APR 13 2007

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-132000-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER...
STERLING CITY...ROBERT LEE...BRONTE...BALLINGER...WINTERS...
MERTZON...SAN ANGELO...EDEN...OZONA...ELDORADO...SONORA...
HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN...
ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN...
BROWNWOOD...BRADY...SAN SABA...MENARD...JUNCTION...MASON
1257 PM CDT FRI APR 13 2007

...TORNADO WATCH IS IN EFFECT ALONG A LINE FROM STERLING CITY
TO BROWNWOOD THROUGH 7 PM...

AT 1255 PM CDT...A BROKEN LINE OF SCATTERED SHOWERS AND
THUNDERSTORMS CONTINUE TO INTENSIFY FROM ASPERMONT TO ROBY TO JUST
WEST OF STERLING CITY ALONG THE DRY LINE. AS THESE STORMS MOVE
EAST AT 35 MPH...THEY COULD QUICKLY BECOME SEVERE AND PRODUCE
LARGE HAIL AND DAMAGING WINDS.

THESE STORMS COULD IMPACT AN AREA ALONG AND WEST OF A LINE FROM HASKELL
TO SWEETWATER AND STERLING CITY BY 2 PM.

BE PREPARED FOR POSSIBLE WARNINGS.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:16 AM CDTLake Wind AdvisorySJTCoke, Concho, Nolan, Runnels, Taylor, Tom Green17 hr
Apr 13, 3:18 AM CDTRed Flag WarningSJTCoke, Crockett, Fisher, Irion, Nolan, Sterling and 1 more17 hr
Apr 13, 1:13 PM CDTSevere Thunderstorm WarningSJTHaskell32 min
Apr 13, 1:51 PM CDTTornado WarningSJTHaskell24 min
Apr 13, 3:33 PM CDTSevere Thunderstorm WarningSJTCallahan17 min
Apr 13, 5:26 PM CDTSevere Thunderstorm WarningSJTBrown34 min
Apr 13, 5:36 PM CDTSevere Thunderstorm WarningSJTBrown, San Saba39 min
Apr 13, 6:35 PM CDTSevere Thunderstorm WarningSJTSan Saba25 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.